# SDR AALA201802269083

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 50,453 hours, 15,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT L1 DOOR MISSING COVER. MAINTENANCE INSTALLED NEW COVER AT EXIT LIGHT PER AMM 33-51-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
